# SDR SWAA2021110228431

- Difficulty date: October 9, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737*
- Aircraft serial: 34592
- Aircraft time: 53,089 hours, 31,642 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STRINGER 27L CORRODED AT STA 540. ; / [01] EVALUATED CORRODED AREA AND FOUND OUT OF LIMITS PER B737-700 SRM 53-00-03-1A-1 FIG. 103 (CORROSION ALL THE WAY THROUGH); ORIGINAL MATERIAL .051'.; [02] VERIFIED STEP # 1. CORROSION OUT OF LIMITS.; [03] REMOVED FASTENERS FROM REPAIR AREA AND STRINGER CLIP FOR ACCESS PER B737-700 SRM 51-40-02-0G-0.; [04] VERIFIED STEP # 3.; [05] CUT OUT STRINGER SECTION ; (27L) FROM STA. 500D+11' TO STA.540; REF B 737-700 SRM 53-00-03-2R-1 FIG. 205.; [06] VERIFIED STEP # 5.; [07] PERFORMED HFEC INSP ON CUTOUT AREA. IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 172389. CALIB DUE 7-2-22. NO CRACKS FOUND.; [08] EVALUATED AREA UNDERNEATH OF STRINGER AND NO MORE CORROSION FOUND.; [09] VERIFIED STEP # 8.; [10] FABRICATED REPAIR PARTS PER B737-700 53-00-03-2R-1; STRINGER SECTION P/N 143A3241-73 PO#1684224; SPLICE SECTION P/N 69-78188-16 PO#1684224 AND SHIM([4]) FROM 2024T3.025'.; [11] VERIFIED STEP # 10; [12] OK TO TREAT AND PRIME REPAIR PARTS.; [13] TREATED AND PRIMED REPAIR PARTS AS PER B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804.; [14] VERIFIED STEP 13 OK TO INSTALL STR REPAIR AND STR CLIP; [15] MIXED BMS5-95 SEALNT AT 9:00 AM 10/16/2021. SQUEEZE OUT TIME BY 17:00 10/19/2021.; [16] INSTALLED REPAIR PARTS AND STRINGER CLIP PER B737-700 SRM 53-00-03-2R-1 FIG 205.; [17] VERIFIED 100% FASTENERS INSTALLATION BY SEALANT SQUEEZE OUT TIME.; [18] VERIFIED 15.16.AND 17
